# SDR FDEA201607212587

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 51,099 hours, 12,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2215561507
- Part serial: 0011
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE NR 3 INDICATION AT 10K'.  COMPLIED WITH  QRH, RETURNED TO LAND.  T/S AND CHECKED ALL 6 ENGINE LOOPS WITH THEM DISCONNECTED AT RESPONDERS.  FOUND LT CORE LOOPS CLOSEST TO THE RESISTANCE LIMIT IS THE TSM.  REMOVED AND REPLACED LT CORE LOOP ASSY, A & B REF AMM 26-11-02-5 AND THEN FOUND TWO ISOLATORS BAD ON THE PYLON LOOPS, WERE TOUCHING METAL CLAMPS.  REMOVED AND REPLACED ISOLATORS, ALSO FOUND TWO AIR DUCTS ON THE LT SIDE WITH TIN FOIL MISSING, TIGHTENED THE CLAMPS AND RE-FOILED REF AMM 26-11-03-4-2.  OPS CK ENGINE FIRE LOOPS WAS GOOD.  COMPLETED A HIGH POWER ENGINE RUN FOR 10 MINUTES AT PART POWER AND TAKEOFF WITH NO FIRE INDICATIONS OR FAULTS REF JRH.
